Communications in Mathematical Physics

Quasi-free states of the ${\rm C.C.R.}$---algebra and Bogoliubov transformations

J. Manuceau and A. Verbeure

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 9, Number 4 (1968), 293-302.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103840803

Mathematical Reviews number (MathSciNet)
MR0238536

Zentralblatt MATH identifier
0167.55902

Subjects
Primary: 81.46

Citation

Manuceau, J.; Verbeure, A. Quasi-free states of the ${\rm C.C.R.}$---algebra and Bogoliubov transformations. Comm. Math. Phys. 9 (1968), no. 4, 293--302. https://projecteuclid.org/euclid.cmp/1103840803


Export citation